# SDR UPS99830946

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV 2 FRAME DAMAGED AT -87 RT O/B OF NWW.  REC'D SERVICEABLE FRAME SECTION FROM A/C (S/N 46038).  HEAT TREATED REPAIR PARTS 7075-0 TO 7075 T6.063 IAW TPS-1003 REV A.  INSTALLED SERVICEABLE FRAME SECTION IAW DC8 SRM 51-1-20D & 51-1-21.  FABBED AND INSTALLED REPAIR SPLICES IAW DC8 SRM 51-1-20D.  FABBED AND INSTALLED NEW (P/N 5613861-68) CHANNEL IAW DWG 5613861 & DC8 SRM 51-1-20D.
